American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Yakov Babichenko, Yuval Peres, Ron Peretz, Perla Sousi and Peter Winkler. Hunter, Cauchy rabbit, and optimal Kakeya sets. Trans. Amer. Math. Soc. 366 (2014) 5567-5586.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Folz. Volume growth and stochastic completeness of graphs. Trans. Amer. Math. Soc. 366 (2014) 2089-2119.
Abstract, references, and article information   
View Article: PDF

[3] Nick Dungey. Subordinated discrete semigroups of operators. Trans. Amer. Math. Soc. 363 (2011) 1721-1741. MR 2746662.
Abstract, references, and article information   
View Article: PDF

[4] Kôhei Uchiyama. The hitting distributions of a line for two dimensional random walks. Trans. Amer. Math. Soc. 362 (2010) 2559-2588. MR 2584611.
Abstract, references, and article information   
View Article: PDF

[5] Francis Comets, Jeremy Quastel and Alejandro F. Ramírez. Fluctuations of the front in a one dimensional model of $X+Y\to 2X$. Trans. Amer. Math. Soc. 361 (2009) 6165-6189. MR 2529928.
Abstract, references, and article information   
View Article: PDF

[6] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Takahiro Kazami and Kôhei Uchiyama. Random walks on periodic graphs. Trans. Amer. Math. Soc. 360 (2008) 6065-6087. MR 2425703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bing-Yi Jing, Qi-Man Shao and Wang Zhou. Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008) 4263-4285. MR 2395172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Antoine Ayache and Nikolay Tzvetkov. $L^p$ properties for Gaussian random series. Trans. Amer. Math. Soc. 360 (2008) 4425-4439. MR 2395179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vincent Le Prince. Dimensional properties of the harmonic measure for a random walk on a hyperbolic group. Trans. Amer. Math. Soc. 359 (2007) 2881-2898. MR 2286061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Amir Dembo, Yuval Peres, Jay Rosen and Ofer Zeitouni. Thick points for intersections of planar sample paths. Trans. Amer. Math. Soc. 354 (2002) 4969-5003. MR 1926845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Julie Belock and Vladimir Dobric. Random variable dilation equation and multidimensional prescale functions. Trans. Amer. Math. Soc. 353 (2001) 4779-4800. MR 1852082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. Figiel, P. Hitczenko, W. B. Johnson, G. Schechtman and J. Zinn. Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities. Trans. Amer. Math. Soc. 349 (1997) 997-1027. MR 1390980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Kuelbs. Some exponential moments of sums of independent random variables . Trans. Amer. Math. Soc. 240 (1978) 145-162. MR 0517296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Naresh C. Jain and Michael B. Marcus. Integrability of infinite sums of independent vector-valued random variables . Trans. Amer. Math. Soc. 212 (1975) 1-36. MR 0385995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Y. S. Chow and T. L. Lai. Some one-sided theorems on the tail distribution of sample sums with applications to the last time and largest excess of boundary crossings . Trans. Amer. Math. Soc. 208 (1975) 51-72. MR 0380973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. Bruce Erickson. The strong law of large numbers when the mean is undefined . Trans. Amer. Math. Soc. 185 (1973) 371-381. MR 0336806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Leonard E. Baum and H. H. Stratton. Visitations of ruled sums . Trans. Amer. Math. Soc. 182 (1973) 403-430. MR 0334326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia